44377

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Stabilization of oscillations in a coupled periodic system

ISBN/ISSN: 

00051179

DOI: 

10.1134/S0005117917110030

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 78, Issue 11

Город: 

  • Moscow

Издательство: 

  • Maik Nauka Publishing / Springer SBM

Год издания: 

2017

Страницы: 

1967-1977
Аннотация
Consideration was given to a model containing two coupled autonomous planar subsystems of differential equations. It was assumed that the subsystems admitted families of nondegenerate single-frequency oscillations, and coupling was described by time-periodic functions. Solved was the problem of natural stabilization of system oscillations, where construction of an isolated oscillation and its concurrent stabilization was meant by natural stabilization. Constructive conditions for smooth periodic coupling controls providing problem solution were derived. Specific control was proposed for coupled conservative systems with one degree of freedom.

Библиографическая ссылка: 

Тхай В.Н. Stabilization of oscillations in a coupled periodic system // Automation and Remote Control. 2017. Volume 78, Issue 11. С. 1967-1977.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: